# SDR AALA201602229017

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 69,612 hours, 25,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Missing
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LENS COVER MISSING ON SLIDE ARMED INDICATOR AT DOOR 1L.  REPLACED L1 SLIDE ARMED INDICATOR LIGHT LENS, OPERATIONAL CHECKED GOOD.
